The Dirac equations in the general theory of relativity
Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 571-575
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_3_a13,
author = {V. A. Zhelnorovich},
title = {The {Dirac} equations in the general theory of relativity},
journal = {Doklady Akademii Nauk},
pages = {571--575},
year = {1987},
volume = {296},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a13/}
}
V. A. Zhelnorovich. The Dirac equations in the general theory of relativity. Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 571-575. http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a13/